On the invariant subspace lattice 1 +ω*

Herrero, Domingo Antonio: On the invariant subspace lattice 1 +ω*. In: Acta scientiarum mathematicarum, (35). pp. 217-223. (1973)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 35
ISSN: 0001-6969
Page Range: pp. 217-223
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 223. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14449

Actions (login required)

View Item View Item